# SDR DALA2022110107094

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 77,227 hours, 29,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R ENTRY DOOR DISARM LEVER NOT HOLDING IN DISARMED POSITION.   ADJUSTED 1R ENTRY DOOR DISARM LEVER PER B757 AMM 52-11. OPS CHK NORMAL. (9035018)
